# SDR CA970815005

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6850209
- Condition: Contaminated
- Location: Nr2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE FLIGHT, NR2 CHIP DETECTOR LIGHT ILLUMINATED. LIGHT PULSED OUT BUT RE-ILLUMINATED MINUTES LATER AND WOULD NO LONGER PULSE OUT. PRECAUTIONARY ENGINE SHUT-DOWN WAS CARRIED OUT AND 3 ENGINE LANDING CARRIED OUT. MAINTENANCE FOUND FERROUS PARTICLES ON MAG PLUG. SUSPECT METAL CONTAMINATION AT LAST OVERHAUL. PLUGS WERE CLEANED AND ENGINE GROUND AND PRFORMANCE RUN CARRIED OUT. AIRCRAFT RETURNED TO SERVICE WITH A 40 FLIGHT HOUR MAINTENANCE WATCH.
